MathSciNet Relay Station
MathSciNet bibliographic data
MR2518895 14F10 (14G15)
Caro, Daniel $\scr D$-modules arithmétiques surholonomes. (French) [Overholonomic arithmetical $\scr D$-modules] Ann. Sci. Éc. Norm. Supér. (4) 42 (2009), no. 1, 141–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement